# SDR SWAA2024041761882

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING # 3 SLAT AT LOWER SURFACE OF SLAT NOSE SKIN AT ACTUATOR HAS SIX FASTENERS PULLED IN.<[01] REMOVED AND REPLACED LEFT WING # 3 SLAT AT LOWER SURFACE OF SLAT NOSE SKIN AT ACTUATOR SIX FASTENERS AS PER SRM 51-40-02-0G-0;[02] VERIFIED REMOVED AND REPLACED LEFT WING # 3 SLAT AT LOWER SURFACE OF SLAT NOSE SKIN AT ACTUATOR SIX FASTENERS.
